# SDR CA020926005

- Difficulty date: September 24, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,069 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010207
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LINE FOUND CRACKED FROM DRAIN ON LOWER BELLY AND RT WING FAIRING.  LIFT DUMP PRESSURE TUBE ASSY IN RT WING REPLACED.  LINE CRACKED AT FIRST ELBOW FROM I/B END OF LINE. IPC REF 29-00-00 FIG 60 ITEM 140.
